# SDR MALA976566

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 2440 · External Power System
- Part: Gpu Plug
- Condition: Smoking
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTED SMOKE FROM GPU PLUG AFTER IT WAS DISCONNECTED, SHUT DOWN AND HAD PLUG LOOKED AT.  MAINTENANCE INSPECTED AFT RT ELECTRICAL COMPARTMENT, BATTERY COMPARTMENT, GPU PLUG AREA.  STARTED AS AGAIN WITH POWER CART, NO DEFECTS NOTED.  STARTED AIRCRAFT AGAIN WITH BATTERY POWER, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
